We establish a unique continuation property for stochastic heat equations evolving in a domain
DOI : 10.1051/cocv/2014027
Mots-clés : Stochastic heat equations, unique continuation property, backward stochastic heat equations, approximate controllability, null controllability
@article{COCV_2015__21_2_378_0, author = {L\"u, Qi and Yin, Zhongqi}, title = {Unique continuation for stochastic heat equations}, journal = {ESAIM: Control, Optimisation and Calculus of Variations}, pages = {378--398}, publisher = {EDP-Sciences}, volume = {21}, number = {2}, year = {2015}, doi = {10.1051/cocv/2014027}, mrnumber = {3348404}, zbl = {1316.60108}, language = {en}, url = {https://www.numdam.org/articles/10.1051/cocv/2014027/} }
TY - JOUR AU - Lü, Qi AU - Yin, Zhongqi TI - Unique continuation for stochastic heat equations JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2015 SP - 378 EP - 398 VL - 21 IS - 2 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/cocv/2014027/ DO - 10.1051/cocv/2014027 LA - en ID - COCV_2015__21_2_378_0 ER -
%0 Journal Article %A Lü, Qi %A Yin, Zhongqi %T Unique continuation for stochastic heat equations %J ESAIM: Control, Optimisation and Calculus of Variations %D 2015 %P 378-398 %V 21 %N 2 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/cocv/2014027/ %R 10.1051/cocv/2014027 %G en %F COCV_2015__21_2_378_0
Lü, Qi; Yin, Zhongqi. Unique continuation for stochastic heat equations. ESAIM: Control, Optimisation and Calculus of Variations, Tome 21 (2015) no. 2, pp. 378-398. doi : 10.1051/cocv/2014027. https://www.numdam.org/articles/10.1051/cocv/2014027/
Approximate controllability of backward stochastic evolution equations in Hilbert spaces. J. Math. Anal. Appl. 323 (2006) 42–56. | DOI | MR | Zbl
, and ,
Approximate controllability of a semilinear heat equation in
Carleman inequalities and the heat operator. Duke Math. J. 104 (2000) 113–127. | DOI | MR | Zbl
,Carleman inequalities and the heat operator II. Indiana Univ. Math. J. 50 (2001) 1149–1169. | DOI | MR | Zbl
and ,Approximate controllability of the semilinear heat equation. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31–61. | DOI | MR | Zbl
, and ,Global Carleman inequalities for parabolic systems and applications to controllability. SIAM J. Control Optim. 45 (2006) 1399–1446. | DOI | MR | Zbl
and ,The cost of approximate controllability for heat equations: the linear case. Adv. Differ. Equ. 5 (2000) 465–514. | MR | Zbl
and ,Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. Henri Poincaré Anal., Non Linéaire 17 (2000) 583–616. | DOI | Numdam | MR | Zbl
and ,On the approximate controllability of a stochastic parabolic equation with a multiplicative noise. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 675–680. | DOI | MR | Zbl
, and ,A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. Vol. 34 of Lect. Notes Ser. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996). | MR | Zbl
J.Hadamard, Lectures on Cauchy’s problem in linear partial differential equations. Dover Publications, New York (1953). | MR | Zbl
L. Hörmander, The Analysis of Linear Partial differential operators. III. Pseudodifferential operators. Vol. 274 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin (1985). | MR | Zbl
M.M. Lavrentév, V.G. Romanov and S.P. Shishat-skii, Ill-posed Problems of Mathematical Physics and Analysis, Translated from the Russian by J.R. Schulenberger. Vol. 64 of Trans. Math. Monogr. AMS, Providence, RI (1986). | MR | Zbl
Contrôle exact de l’équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–356. | DOI | MR | Zbl
and ,A quantitative boundary unique continuation for stochastic parabolic equations. J. Math. Anal. Appl. 402 (2013) 518–526. | DOI | MR | Zbl
and ,A uniqueness theorem for parabolic equations. Commun. Pure Appl. Math. 43 (1990) 127–136. | DOI | MR | Zbl
,Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011) 832–851. | DOI | MR | Zbl
,Carleman estimate for stochastic parabolic equations and inverse stochastic parabolic problems. Inverse Probl. 28 (2012) 045008. | DOI | MR | Zbl
,Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J. Control Optim. 42 (2003) 1604–1622. | DOI | MR | Zbl
,Quantitative unique continuation for the semilinear heat equation in a convex domain. J. Funct. Anal. 259 (2010) 1230–1247. | DOI | MR | Zbl
and ,An observability estimate for parabolic equations from a measurable set in time and its applications. J. Eur. Math. Soc. 15 (2013) 681–703. | DOI | MR | Zbl
and ,Bang-bang property for time optimal control of semilinear heat equation, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 31 (2014) 477–499. | DOI | Numdam | MR | Zbl
, and ,Unique continuation for parabolic equations. Commun. Partial Differ. Equ. 21 (1996) 521–539. | MR | Zbl
,Some results on controllability for stochastic heat and Stokes equations. C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 1197–1202. | MR | Zbl
,Null controllability for forward and backward stochastic parabolic equations. SIAM J. Control Optim. 48 (2009) 2191–2216. | DOI | MR | Zbl
and ,Carleman estimates, optimal three cylinder inequality, and unique continuation properties for solutions to parabolic equations. Commun. Partial Differ. Equ. 28 (2003) 637–676. | DOI | MR | Zbl
,Carleman estimates for parabolic equations and applications. Inverse Probl. 25 (2009) 123013. | DOI | MR | Zbl
,Unique continuation for stochastic parabolic equations. Differ. Integral Equ. 21 (2008) 81–93. | MR | Zbl
,A duality analysis on stochastic partial differential equations. J. Funct. Anal. 103 (1992) 275–293. | DOI | MR | Zbl
,E. Zuazua, Controllability and observability of partial differential equations: some results and open problems. Vol. III of Handbook of differential equations: evolutionary equations. Elsevier/North-Holland, Amsterdam (2007). | MR | Zbl
C. Zuily, Uniqueness and nonuniqueness in the Cauchy Problem. Birkhäuser Boston, Inc., Boston, MA (1983). | MR | Zbl
Cité par Sources :